Keyword Search
List of Papers
Shinichi Kobayashi
Professor
Department of Mathematics
Faculty of Mathematics
Last modified date:2019.06.10
Papers
1. Kenichi Bannai, Shinichi Kobayashi, Seidai Yasuda, The radius of convergence of the p-adic sigma function., Mathematische Zeitschrift , 286, 1-2, 751-781, 2017.01.
2. 小林 真一, The local root number of elliptic curves with wild ramification, Mathematische Annalen, 323, 3, 609-623, 2002.10.
3. 小林 真一, Iwasawa theory for elliptic curves at supersingular primes, Inventiones mathematicae, 152, 3, 609-623, 2003.10.
4. 小林 真一, An Elementary Proof of the Mazur-Tate-Teitelbaum Conjecture for Elliptic Curves, Documenta mathematica , Extra Volume, John H. Coates' Sixtieth Birthday, 567-575, 2006.10.
5. 小林 真一, 坂内健一, Algebraic theta functions and p-adic interpolation of Eisenstein-Kronecker numbers, Duke Mathematical Journal, 153, 2, 229-295, 2010.10.
6. 小林 真一, 山崎隆雄, Torsion points on Jacobian varieties via Anderson's p-adic Soliton Theory, Asian Journal of mathematics , 20, 2, 323-352, 2016.01.
7. 小林 真一, 坂内健一, Integral structures on p-adic Fourier theory, Annales de L'Institut Fourier, 66, 1, 521-550, 2016.01.
Unauthorized reprint of the contents of this database is prohibited.